# SDR UALA2011122107049

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,331 hours, 13,060 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO DUCT PRESSURE. CYCLED APU BLEED VALVE SEVERAL TIMES, NO HELP.  REPLACED FLOW DIV VALVE PER MM.  OPS APU, NO BLEED ISSUE FOUND.
